# SDR DALA1109059864

- Difficulty date: February 7, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E FIXED PANEL INBD OF AILERON IS DELAMINATED.  APPROX 36 SQ INCHES. R & R PANEL IAW SRM 51-30-01 AND 51-30-2.  REPAIRED UPPER T/E SPAR IAW ERA 488339-147.  REQUIRED INSP COMPLETED.
